# SDR SIMA2012051007

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 24,382 hours, 21,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6636772875513
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT FLOOR STRIP AT SEATS 7A AND 8A IS INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHTING PROXIMITY STRIP AT 7A-8A IAW EMB 140 33-50-12.  THE OPERATIONAL CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
